Having Problems With Delzicol

2 Replies Updated



Conversation Starter

Don Says:


I have been taking 400 MG No problems, been feeling fine. When I renewed these pills, they are somewhat different. Instead of one red pill, it comes in a clear capsule 4 pieces of the pill in 1 capsule. Shortly after taking these pills I have been having problems. Stomach pains, nausea, cramps. Been going on for a few weeks now. Any suggestions??



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
Mark Says:
via mobile

I also have not agreed with the new capsules. I feel like they are better than nothing at all but not doing their job in comparison to the last formulation. I wonder if we can open them up and take the small capsules...

REPLYSHAREREPORT
Was this helpful?     1     0  
2
David Says:

@Don,

Sorry to hear about your experience with this new refill. I'm assuming it's probably from a different manufacturer with different binders and fillers that could be to blame... However, it's important to note that the US National Institute of Health lists, "severe cramping, stomach pain & nausea" as side effects of Delzicol (Mesalamine) that should be reported to your doctor immediately.

Source: ncbi.nlm.nih.gov/pubmedhealth/PMHT0011105

Given this information, these symptoms may or may not go away on their own; until you stop taking what's causing them to begin with. Maybe for future scripts, your doctor can specify a particular manufacturer's version of the pill that you received before?

@Mark,

I've heard of people attempting to do what you suggested with regards to others types of medication (taking the beads out to get a smaller dose)...but I'm not sure if the capsule itself lends its own unique properties that affect absorption? I'd consider asking a pharmacist or the drug manufacturer themselves just to be on the safe side. It's an interesting question that I've never seen a straight answer to...

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

HAVING PROBLEMS WITH PRADAXA
Since I started with this drug, over a year ago, I have had diarrhea. Now I am having stomach pains. A stool sample show... 3 replies
having a lot of problems with generic suboxone
I had been on the suboxone film, for 5 months and prior to that the suboxone tabs with no problems,but due to insurance ... 5 replies
I Take Suboxone For Pain Due To Having Six Surgeries But Ran Into Problems With Insurance Because Of Prior Authorization
I was a pioneer to suboxone when no one knew really what is was. I had several surgeries and a TBI and suffer from epile... 16 replies
having too many problems filling my msir 30mg script monthly so need to change...what dose of oxycodone is equal to that?
For approx the past six months I have had even more problems than usual filling my morphine ir 30 mg. twice there have b... 9 replies
Anyone having problems conceiving after using the Xulane patch?
I stopped taking the Xulane patch in Oct. 2016. I have currently been trying to conceive and so far have had no luck. I ...
Vyvance AFTER 3 MONTHS NOW HAVING PROBLEMS
I've been on Vyvanse for 3 months, first started at 30mg, than 50m, than 60 mg, a month before each increase.I went ... 2 replies
problems with lyrica
I have been taking Lyrica for prophylactic migraine managment as well as neuropathic pain following discectomy of T8-9 a... 28 replies
problems with generic 30 kadian
I have been taking kadian for several years. My current dosage is a10 and a 30 1 X per day at bedtime. It has worked per... 7 replies
problems with accutane
hi my name is Michael an i took ACCUTANE about 8 years ago n never realized that it could have possibly effected my life... 5 replies
Problems with 30mg Roxicodone
I have been getting roxicodone 30mg for the last 5 yrs. and the price has pretty much stayed the same except for the las... 4 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 8 November 2016.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA